# SDR N6WA20101103

- Difficulty date: November 7, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 2,826 hours, 1,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

F/A REPORTED ODOR OF SMOKE NEAR ROW 17 LEFT SIDE.  INSPECTED AND OPS CHECKED CABIN AND LAV LIGHTS, OVERHEAD BINS, GALLEY COMPARTMENT, AND TRASH CANS. ALSO OPS CHECKED GALLEY HEATER, PERFORMED BOTH ENGINE POWER RUNS AND CHECKED LT AND RT BLEED AND PACKS. NO SIGNS OF ODOR FOUND IN CABIN, LAV, OR COCKPIT AT THIS TIME. IAW AMM 33-20-00, 33-25-00, 21-23-64, 21-51-00, 36-10-00, AND 72-00-00.
